# SDR CA140620008

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL170 THE MANUAL CAUTION LIGHT ILLUMINATED AND COULD NOT BE RESET. THE PILOT DECIDED TO RETURN TO THE DEPARTURE AIRPORT WHERE IT LANDED SAFETY. POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE ENGINE ELECTRONIC CONTROL.
